Search Menu
Q and A frontpage

Changing treatment

When will I start to go yellow on atazanavir?

What can someone do about pains in their legs and arms?

Will my treatment change with the new London Consortium guidelines?

Will London guidelines mean I have to change treatment?

I am changing from Truvada and efavirenz to Atripla, will I get lipodystrophy?

I like taking one pill a day but have side effects, what should I do?

I am gaining weight, what slimming pills can I take?

I have a serious rash from starting treatment – should I stop taking my meds?

Can my doctor force me to take treatment if I don't want it?

Will I get my old figure back?

Is increased cholesterol due to the HIV or the meds?

Will Fuzeon (T-20) increase my CD4 if I add it to my combination?

I have just started medication and have a lot of questions…..

What is the risk from this presciption error and taking half-dose 3TC?

What are the risks from changing my atazanavir dose?

Can partying explain my viral load increase?

Is loosing weight from legs and buttocks a side effect?

Can I change my treatment to avoid peripheral neuropathy?

If I change the time I take Atripla to fit in with my shift work will it cause resistance?

How do I know if the ARV dosage is correct when I have polycystic kidney disease?

Post navigation